# SDR V0XR20190613AV2

- Difficulty date: May 14, 2019
- Submitted: June 13, 2019
- Operation: General aviation
- Aircraft: N810SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15093
- Aircraft time: 32,803 hours, 20,711 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 364-394
- Part time: 32,803 hours, 20,711 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR SEAL INTERFACE/DOOR CUTOUT HAS LIGHT CORROSION WITH SMALL NICKS AROUND ENTIRE CIRCUMFERENCE ON INNER SKIN REPAIRED REO 690-53-21-032 (RECOMMENDED MOD IS69053210009 TO BE INCORPORATED) REPEAT INSPECTION 13,100 FLIGHT CYCLES
